Alert archive / West Virginia / High Wind Warnings in 2025

High Wind Warning 3, NWS Pittsburgh, PA

December 18, 2025Tucker County, West Virginia

NWS Pittsburgh, PA issued this high wind warning at Dec 18, 2025, 11:53 AM EST for Tucker County, West Virginia. It took effect at Dec 19, 2025, 12:00 AM EST. It was in force for 24 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 18, 2025, 11:53 AM EST (16:53 UTC)
In effect from
Dec 19, 2025, 12:00 AM EST
Expired
Dec 20, 2025, 12:00 AM EST
In force
24 hr
Issued by
NWS Pittsburgh, PA

County Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 167 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 10:40 AM ESTNON-TSTM WND GST 547 Ese Canaan Hgts, WVBear Rocks, WV, elevation: 4,052ft.
Dec 19, 10:40 AM ESTNON-TSTM WND GST 625 Ene Canaan Hgts, WVDolly Sods, WV; elevation 4,035ft.
Dec 19, 11:10 AM ESTNON-TSTM WND GST 685 E Canaan Hgts, WVMesonet station DY003 5 E Canaan Heights. Elevation 4035.0 ft.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2900 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WWUS71 KPBZ 181653
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
1153 AM EST Thu Dec 18 2025

WVZ514-190315-
/O.UPG.KPBZ.WI.Y.0018.251219T0500Z-251220T0500Z/
/O.NEW.KPBZ.HW.W.0003.251219T0500Z-251220T0500Z/
Eastern Tucker-
Including the cities of Davis, Canaan Valley, and Thomas
1153 AM EST Thu Dec 18 2025

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
FRIDAY NIGHT...

* WHAT...West winds 15 to 30 mph with gusts around 60 mph expected.

* WHERE...Eastern Tucker County.

* WHEN...From midnight tonight to midnight EST Friday Night.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...In addition to the wind, one to three inches
  of snow is expected Friday. This could cause hazardous travel
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

PAZ074-076-078-WVZ512-513-190315-
/O.NEW.KPBZ.WI.Y.0019.251219T0500Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Terra Alta, Parsons, Donegal, Hendricks,
Saint George, Ohiopyle, Armagh, Hazelton, Rowlesburg, Ligonier, and
Champion
1153 AM EST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
FRIDAY NIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher
  Elevations of Westmoreland, and Higher Elevations of Indiana
  Counties. In West Virginia, Eastern Preston and Western Tucker
  Counties.

* WHEN...From midnight tonight to midnight EST Friday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...In addition to the wind, an inch or two of
  snow is expected across the highest elevations on Friday, which
  could result in hazardous travel at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

WM
5 follow-up statements
934 
WWUS71 KPBZ 190240
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
940 PM EST Thu Dec 18 2025

WVZ514-191100-
/O.CON.KPBZ.HW.W.0003.251219T0500Z-251220T0500Z/
Eastern Tucker-
Including the cities of Canaan Valley, Thomas, and Davis
940 PM EST Thu Dec 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY
NIGHT...

* WHAT...West winds 20 to 30 mph with gusts around 60 mph expected.

* WHERE...Eastern Tucker County.

* WHEN...Until midnight EST Friday Night.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...In addition to the wind, one to three inches
  of snow is expected Friday. This could cause hazardous travel
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

PAZ074-076-078-WVZ512-513-191100-
/O.CON.KPBZ.WI.Y.0019.251219T0500Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Saint George, Ligonier, Rowlesburg, Ohiopyle,
Hendricks, Terra Alta, Donegal, Parsons, Hazelton, Champion, and
Armagh
940 PM EST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY NIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher
  Elevations of Westmoreland, and Higher Elevations of Indiana
  Counties. In West Virginia, Eastern Preston and Western Tucker
  Counties.

* WHEN...Until midnight EST Friday Night.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...In addition to the wind, an inch or two of
  snow is expected across the highest elevations on Friday, which
  could result in hazardous travel at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

TC
499 
WWUS71 KPBZ 190659
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
159 AM EST Fri Dec 19 2025

WVZ514-191900-
/O.CON.KPBZ.HW.W.0003.000000T0000Z-251220T0500Z/
Eastern Tucker-
Including the cities of Thomas, Canaan Valley, and Davis
159 AM EST Fri Dec 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 20 to 30 mph with gusts around 60 mph expected.

* WHERE...Eastern Tucker County.

* WHEN...Until midnight EST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...In addition to the wind, one to three inches
  of snow is forecasted this afternoon and evening, mainly on grassy
  or elevated surfaces. This could cause slick travel conditions with
  periods of reduced visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

PAZ074-076-078-WVZ512-513-191900-
/O.CON.KPBZ.WI.Y.0019.000000T0000Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Parsons, Saint George, Ligonier, Armagh,
Donegal, Champion, Hazelton, Terra Alta, Hendricks, Ohiopyle, and
Rowlesburg
159 AM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher
  Elevations of Westmoreland, and Higher Elevations of Indiana
  Counties. In West Virginia, Eastern Preston and Western Tucker
  Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...In addition to the wind, an inch or two of
  snow is forecasted this afternoon and evening, mainly on grassy or
  elevated surfaces.  This could cause slick travel conditions with
  periods of reduced visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

Frazier
476 
WWUS71 KPBZ 191625
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
1125 AM EST Fri Dec 19 2025

WVZ514-200200-
/O.CON.KPBZ.HW.W.0003.000000T0000Z-251220T0500Z/
Eastern Tucker-
Including the cities of Canaan Valley, Thomas, and Davis
1125 AM EST Fri Dec 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Eastern Tucker County.

* WHEN...Until midnight EST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

PAZ074-076-078-WVZ512-513-200200-
/O.CON.KPBZ.WI.Y.0019.000000T0000Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Ligonier, Ohiopyle, Parsons, Rowlesburg,
Armagh, Hendricks, Donegal, Terra Alta, Saint George, Champion, and
Hazelton
1125 AM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher
  Elevations of Westmoreland, and Higher Elevations of Indiana
  Counties. In West Virginia, Eastern Preston and Western Tucker
  Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

Hefferan
353 
WWUS71 KPBZ 192351
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
651 PM EST Fri Dec 19 2025

WVZ514-200500-
/O.CON.KPBZ.HW.W.0003.000000T0000Z-251220T0500Z/
Eastern Tucker-
Including the cities of Thomas, Davis, and Canaan Valley
651 PM EST Fri Dec 19 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Eastern Tucker County.

* WHEN...Until midnight EST tonight.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around
or damaged by the wind.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

PAZ074-076-078-WVZ512-513-200500-
/O.CON.KPBZ.WI.Y.0019.000000T0000Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Terra Alta, Champion, Rowlesburg, Hazelton,
Armagh, Ohiopyle, Donegal, Parsons, Hendricks, Saint George, and
Ligonier
651 PM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...In Pennsylvania, Higher Elevations of Fayette, Higher
  Elevations of Westmoreland, and Higher Elevations of Indiana
  Counties. In West Virginia, Eastern Preston and Western Tucker
  Counties.

* WHEN...Until midnight EST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

Please report downed trees, power lines or large branches by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using X
@NWSPittsburgh.

&&

$$

88
165 
WWUS71 KPBZ 200435
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
1135 PM EST Fri Dec 19 2025

WVZ514-200545-
/O.EXP.KPBZ.HW.W.0003.000000T0000Z-251220T0500Z/
Eastern Tucker-
Including the cities of Thomas, Davis, and Canaan Valley
1135 PM EST Fri Dec 19 2025

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT EST TONIGHT...

Though gusty wind between 30 to 40 mph may continue for a few more
hours, diminishing gusts will continue as the threat for high winds
ends.

$$

PAZ074-076-078-WVZ512-513-200545-
/O.EXP.KPBZ.WI.Y.0019.000000T0000Z-251220T0500Z/
Higher Elevations of Westmoreland-Higher Elevations of Fayette-
Higher Elevations of Indiana-Eastern Preston-Western Tucker-
Including the cities of Parsons, Donegal, Terra Alta, Rowlesburg,
Champion, Ligonier, Ohiopyle, Saint George, Hazelton, Armagh, and
Hendricks
1135 PM EST Fri Dec 19 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

Wind gusts will continue to diminish as the threat for strong winds
ends.

$$

Frazier

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this high wind warning went out at Dec 18, 6:53 AM EST, 5 hours earlier.

Area forecast discussion, Dec 18, 6:53 AM EST, 5 hours before
Area Forecast Discussion
National Weather Service Pittsburgh PA
653 AM EST Thu Dec 18 2025

.SYNOPSIS...
High pressure will maintain dry weather through much of the day
before precipitation returns tonight with a crossing front.
Rain will change over to snow showers Friday behind the front,
and winds will become gusty. Warmer temperatures next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:

- Dry weather continues
- Increasing surface winds
-----------------------------------------------------------

High pressure and upper ridging will maintain dry conditions
through the day with daytime highs up to 15 degrees above normal
under strong warm advection ahead of approaching low pressure.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
After colder than average temperatures Sunday and Monday,
readings should be above average through mid week.

KEY MESSAGES:

- Wind Advisory for eastern Tucker county and gusty elsewhere
- Rain later today transitions to snow Friday
- Dry and seasonable temperatures Saturday
----------------------------------------------------------------

As surface high pressure slides east of the area, a digging
shortwave will approach out of the Midwest, and the associated surface
low will move across the upper Great Lakes, and result in
precipitation this evening (with rain changing over to snow by
Friday morning). Between 0.30" and 0.50" of QPF is forecast
through Friday evening, but snow accumulations will be
relatively light with low snow to liquid ratios during/after the
changeover and a saturated boundary layer lacking in the DGZ,
until Friday evening, but by then moisture is limited.

Snow showers should taper off later Friday and into the night
as surface high pressure builds back in, and boundary layer
flow backs to the SW.

The most notable highlight in the period regarding sensible
weather will be the increase in winds as a tightening pressure
gradient, mixing, and steepening lapse rates in cold advection
will all contribute to strong winds later today through Friday.
Gusty winds between 30 and 40 mph are likely for much of the
area this evening and Friday. The ridges of PA and WV could see
gusts from 45 to 55 mph, and a wind advisory has been issued for
eastern Tucker county.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
KEY MESSAGES:

- Slight rain/snow chances Saturday night
- Dry Sunday and Monday
- Precipitation chances return Monday night through Wednesday
-------------------------------------------------------------------

A crossing shortwave will result in slight chances Saturday
night into Sunday, but chances are largely north of PGH.
Dry weather returns for the remainder of Sunday into Monday as
the trough exits, and surface high pressure builds in. A milder
pattern is then expected next week as the flow aloft becomes
more zonal Rain/snow chances return Monday night through
Tuesday night as a couple of weak shortwaves embedded in the
flow cross the region.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
KEY MESSAGES:

- VFR through this evening
- Breezy ESE to S wind increases
- Rain and restrictions tonight
- Rain transitions to snow showers late tonight/Friday

------------------------------------------------------------

High confidence in surface high pressure east of the region
promoting VFR conditions with increasing mid to high level
clouds through the early evening amid strong warm/moist
advection ahead of an approaching low.

Strengthening surface gradient and mixing favors ESE to S wind
during the day that may feature 15-25kt gusts. These winds will
persist after sunset/22z, potentially strengthening depending
how well mixing the boundary layer remain as well as
timing/passage of a surface cold front. Jet aided ascent ahead
of the trough axis may yield areas of light to briefly moderate
rain that begins to lower cigs, but falls a likely to be slower
than model depicted due to prior dry airmass.

More widespread rain, including potential for an embedded line
of convective showers, arrives with the cold frontal passage
occuring after 02z.

Outlook...
Along with rain, the cold front Thursday night brings high
likelihood for MVFR (low prob IFR) cigs mainly after passage
amid strong cold advection. Gusty westerly wind is favored into
Friday, peaking during daylight hours, around 25-35kts with
stronger gusts possible in the higher terrain. Any lingering
precipitation will be light and transition to snow through
Friday morning, accumulating mainly on grassy surfaces.

Dry advection/subsidence favors VFR by Friday night that will
persist until a weak frontal passage late Saturday into Sunday
offers lower precip/restrictions probabilities.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Wind Advisory from midnight tonight to midnight EST Friday
     night for WVZ514.

&&

SYNOPSIS...88
NEAR TERM...88
SHORT TERM...88
LONG TERM...WM
AVIATION...WM/Frazier
Hazardous weather outlook, Dec 18, 4:27 AM EST, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
427 AM EST Thu Dec 18 2025

WVZ514-190930-
Eastern Tucker-
427 AM EST Thu Dec 18 2025

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT EST
FRIDAY NIGHT...

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>513-190930-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
427 AM EST Thu Dec 18 2025

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Wind gusts of 35 to 45 mph will be possible today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Wind gusts of 35 to 45 mph will be possible into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:29 AM ESTWind AdvisoryPBZTucker9 hr
Dec 18, 11:53 AM ESTWind AdvisoryPBZPreston, Tucker36 hr

Nearby

High Wind Warnings in West Virginia, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.